Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Burping, jaw pain, back pain, neck pain, migraine, removed breast implants

History: mentor smooth breast implants June 2011, 2 weeks later i pushed something hard and caused a lot Of inflammation, then severe ear jaw ache oct 2011 antibiotics, recurrent same ear infection nov 2011, nov 2011 severe food poisoning , dec 2011 hospital 2 weeks with pneumonia , then after that I haven unwell with the following symptoms. August 2012 implants taken out. I have right side neck pain , right side temple migraine ( I have been put in Lyrica ) however right side headache still. When I breath in and out there are noises on the right and feels like it s comes from chest, esophagus , sinus. Hard to turn head to the left. Right side of throat feels like strep but it isn t because i got a swab test done. Right side of jaw hurts. Lots of burping. Right side of back hurts like a pulled muscle. I had bronchoscopy and they ruled out any lung problem but still waiting on routine biopsy, had endoscopy all clear. Short term memory loss.
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  126 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor